Doctor insights on:
Can Lupus Make You Nauseous
Do severe mulitple day migranes with nausea and dizzyness have to.Deal.With my lupus or my predieabetes?
Unlikely: Lupus is basically a form of "vasculitis" which affects small blood vessels such as those in the kidneys, joints (arthritis) and skin! The GI tract is generally unaffected! The MEDICATIONS used to TREAT Lupus are another story! Most of them have mild-moderate GI effects! Speak with your Rheumatologist! (If you have not seen one you should!!!0 Hope this helps Good Luck Dr Z ...Read more
I've had a severe headache coupled with occasional dizziness and nausea for 17 days. Also symptoms elsewhere...Chances of lupus?
Have SLE lately I've been able to taste perfume. It makes my tongue and lips tingle. I get very nauseous and migraine. Is lupus possible cause?
Recommend: you have blood test to determine disease activity and neurological work up to make sure lupus not affecting the brain! ...Read more
What to expect while on methotrexate for lupus? Lots of nausea that day? Also I heart it causes fatigue at first? Any weight gain?
Some: No weight gain with Methotrexate but nausea and fatigue can occur in a minority of patients. If they do occur, tell your doctor as the symptoms might be timing or dose related and adjustments can be made. Do not be discouraged. Your doctor is thinking of medicines to aggressively control your condition. ...Read more
Intermittent armpit & groin pain (increasing in intensity), fatigue, night sweats, nausea. Could this be part of my lupus? Haven't had this before.
Possible: Lupus can present itself in so many ways, one probably needs to consider it guilty until proven otherwise. I would recommend that you call your rheumatologist ASAP. ...Read more
Can lupus take time to show in bloods? Symptoms but normal blood work after 5 months. Athralgia, fatigue, rashes, myalgia, nausea, hives
In context of cryofibrinogenemia, lupus-type ctd and adrenal insufficiency, what could cause increase in GI symptoms, nausea, and vomiting with adrenal crisis, when estrogen/progestin drugs are taken?
Cortisol deficiency : With true adrenal insufficiency diagnosed by an endocrinologist, one would need to be taking cortisol replacement therapy. Nausea, abdominal pain, vomiting and weight loss are classic symptoms of adrenal insufficiency which estrogen and Progesterone replacement don't address. Many with primary adrenal insufficiency also look like they have a deep tan. ...Read moreSee 1 more doctor answer
Had tight chest, dizziness, nausea, fatigue etc for 2 months...Some dysautonomia. Bloods normal except ANA of 1:320 speckled, lupus tests neg. Ideas?
Ganglionopathy?: This could be due to autoimmune ganglionopathy which is inflammation of the autonomic ganglia. This may occur following a viral infection or in association with an underlying connective tissue disease such as lupus which may or may not fully manifest itself. You need autonomic testing and anti-neuronal antibodies for evaluation. The condition is treatable with steroids and immunosuppression. ...Read more
- Talk to a doctor live online for free
- Can ibs make you nauseous?
- Can probiotics make you nauseous?
- Can antibiotics make you nauseous?
- Ask a doctor a question free online
- Can periods make you nauseous?
- Can acid reflux make you feel nauseous?
- Can back pain make you nauseous?
- Can kidney stones make you nauseous?
- Talk to a rheumatologist online for free